# SDR IPXA2020100661022

- Difficulty date: September 25, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT MLG JAMB STIFFNER 3RD OUTBOARD IS CRACKED.  REMOVED AND REPLACED STIFFENER, IAW SRM 51-33-01 & 51-35-01.  (MINOR)
